BLOGS EVENTS SOCIAL VIDEOS SOLUTIONS HOT TOPICS Q&A DISCOVER IDEAS
MORE+
PLEASE SELECT:
LANGUAGE
English 中文 Español
CHANNELS
MEN
Male Infertility
Testicular Pain & Injury
Penis Pain & Injury
Prostatitis
Low Sex Drive
Over Masturbation
Weak Erection
Prostate Enlargement
Premature Ejaculation
LOCATION
Country or Region
State or Province
City

Save Selections

Report this image

Use this form to identify content on this site that you want removed based on alleged infringement of your copyrights:

Investigation on Recurring Yeast Infection that Link to Birth Control Pills

Recurring yeast infection started since taking birth control pill. She tried Fluconazole and it only helped her for a month.

Case #: 34233

Concern:

I have recurring yeast infection every month since I started taking birth control pills five months ago. Tried Fluconazole and it only helped me for a month. Sadly, I am sure I have passed this on to my hubby. My desire for sex is at all time low.

Discussion:

Possibly your yeast infections are the result of the progestin in your birth control. Fluconazole is not going to help you as long as you continue with birth control. Check with your doctor for another medication.


About Fluconazole

Fluconazole is an anti-fungal drug used for superficial and systemic fungal infection. It's white crystalline powder and dissolvable in water. It has numerous common side effects, such as rash, headache, dizziness, nausea, vomiting, abdominal pain, diarrhea, elevated liver enzymes, anorexia, fatigue, and constipation.


Hormone-based birth control emulates a pregnancy state by flooding the brain with excessive progesterone and/or estrogen, so that your brain will think you are pregnant and then shut down your ovarian function. This results in excessive progesterone or estrogen in the uterus and cervix. When the liver fails to detoxify the excessive hormones and to fully support the synthesis of the neurotransmitters dopamine, acetylcholine and serotonin, you may suffer from depression, low libido and orgasmic dysfunction.

Progestin in hormone-based birth control generally causes a heavy vaginal discharge, due to the over-stimulation of the cervix by excessive progesterone. The artificial hormones Progestin and Conjugated Estrogen can cause spotting from the uterine lining. When the spotting is very small, it will stay inside the vagina and mix with cervical mucus. When the spotting blood is oxidized, the resulting vaginal discharge becomes dark black or brown, depending on the quantity of the spotting blood and the duration it was trapped inside. If it is trapped for too long, yeast can change its color to black or produce a bad smell.

To get relief from vaginal infection and reverse the damage caused by birth control medication, try Vaginal Relief & Detoxification Formula. This formula is a homeopathic and botanical solution that contain various natural ingredients known to reduce the symptoms of vaginal infection and will help you gradually rejuvenate your neuro-endocrine function, detoxify your liver, uterus and cervix, and boost your prostaglandin E-1 & E-3, oxytocin and nitric oxide production for healing.

SUBMIT
ContactTerms and Conditions
Copyright © 2024 Herballove. All Rights Reserved.